Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER
Model Number
AS-BB-00055
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Wound Infection (2447)
Date of Event
02/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Poor healing on the patients neck after ultraclear ablative laser treatment.Led to an infection that required prescription treatment.
New Search
Submit an Adverse Event Report
Brand Name
ULTRACLEAR
Common Device Name
FRACTIONAL MID-IR LASER
Manufacturer
(Section D)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer
(Section G)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
jose valerio
333 george washington hwy
smithfield, RI 02917
MDR Report Key
22286590
Report Number
3021550489-2025-00001
Device Sequence Number
8875713
Product Code
GEX
UDI-Device Identifier
00850039149009
UDI-Public
(01)00850039149009(11)240427
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K210847
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/16/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
AS-BB-00055
Device Catalogue Number
AS-BB-00055
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/03/2025
Initial Report FDA Received Date
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
04/27/2024
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
59 YR
Patient Sex
Female